advertisement
Question
Posted by: s | 2007/05/14

Acne and Vitamin B5

Hello, im on my 5th week of supplementing with a testosterone booster, but Ive noticed ive been getting ALOT of pimples(white pimples especially) on my face, particularly around my nose. Is there anything I can use to prevent this breakout while on this supplement. I alredy use face wash and moisturizer. Ive heard that supplementing with 7-10g of Vitamin B5 helps with acne, is this true?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi
Acne is a side-effect from using steroidal substances thus will subside once you stop using the testosterone. In the meantime best advice is to wash with an anti-bacterial wash TWICE in succession in the morning and in the evening. Also use an alpha- or beta-hydroxyl substance which will exfoliate the skin and certainly help control the condition. Be careful not to use harsh product that will wash the water out of the epidermis in the attempt to try and control the oil.
In terms of supplementation you can try using a 100 mg B2, & B6 complex to help reduce the oiliness and blackhead formation - it might help slightly, but my experience with the problem is that topical care works better than anything else.

Good luck!
Vanessa

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement